question-icon

History of hypertension and acidity problem. Having abdominal cramps and rashes. Proper diagnosis?

default
Posted on Tue, 4 Dec 2012
Question: Hi,

I have been suffering from hypertension since last 6 month due to stress I have been taking revelol xl my bp stays good when I take revelol xl, but the problem is since I was diagonised with high bp I am also having gas and acidity problem.
The acidity problem is somewhat controlled now frist I was prescribed with rebicep d. Which help me a lot but after a month I started having loose motions. Then I was prescribed with dexpure which again caused a problem I felt cramps
When I took these now I have stopped them. For a week now I am feeling cramps on my lower abdomen it happens for sometimes then goes back again it comes back for 15- 20 mins then goes back when ever I have the cramps I feel like going toilet. When I get back from toilet I feel good. Now, something else also... I have been having red rashes all over my body every morning (for a week now). It goes away at afternoon comesbsck at night after my dinner get intense till morning. I have been prescribed with teczine 10 and tastylora tablets but they are not helping much.

Please advise me I am getting tired of taking all medication.

My bp reading for today is 86/139

Regards
doctor
Answered by Dr. Das Arindam (34 minutes later)
Hello,
Thank you for your query.

Firstly, you have a history of hypertension and acidity problem. Now, you are taking revelol xl for lowering the blood pressure. And for acidity you have taken two drugs. But now you are not taking any drug for acidity. Still you have the cramp in abdomen and rashes, right? If there is any other thing which I am missing, let me know, in a follow up query.

Now, you are just suffering from allergic reaction.

In my opinion, revelol xl is the culprit. In our clinical experience, we have seen many patients with this type of allergic reaction. I am telling you this because, you have already stopped the dexpure. If you were allergic to these anti acid agents, you should get relieved.

So, all you have to do are –
1.     Consult with your treating doctor for changing the antihypertensive drug. Even changing the brand also sometimes becomes helpful. But you should not stop the antihypertensive drugs abruptly. You have to take the antihypertensive agent that is suitable for you. So, consult with your treating doctor.
2.     If you have any history of allergy, in the recent past, you can do an allergy detection test. Which will show you, the agent which is allergic for you.
3.     Do not get depressed. You have to continue the current anti allergic medications you are taking.

Hope this information suffices. Let me know, if you have any more question.

Regards.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Das Arindam (30 minutes later)
Dear sir,
For acidity I don't take medicene always but if it happens I take an ayurvedic medication from himalya "triphala", also now a days I have conspitation problem.

Thanks for your reply
doctor
Answered by Dr. Das Arindam (7 minutes later)
Hello,
Thank you for writing back.

You have mentioned that you have taken rabicip d and later dexpure. For your information, these are Proton pump inhibitors. These acts to lower acid level in your stomach.

For constipation you can take XXXXXXX leafy vegetables and before bed, you can take Isobgul mixed with lukewarm water.

Regards.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Das Arindam

General & Family Physician

Practicing since :2008

Answered : 1416 Questions

premium_optimized

The User accepted the expert's answer

Share on
History of hypertension and acidity problem. Having abdominal cramps and rashes. Proper diagnosis?

Hello,
Thank you for your query.

Firstly, you have a history of hypertension and acidity problem. Now, you are taking revelol xl for lowering the blood pressure. And for acidity you have taken two drugs. But now you are not taking any drug for acidity. Still you have the cramp in abdomen and rashes, right? If there is any other thing which I am missing, let me know, in a follow up query.

Now, you are just suffering from allergic reaction.

In my opinion, revelol xl is the culprit. In our clinical experience, we have seen many patients with this type of allergic reaction. I am telling you this because, you have already stopped the dexpure. If you were allergic to these anti acid agents, you should get relieved.

So, all you have to do are –
1.     Consult with your treating doctor for changing the antihypertensive drug. Even changing the brand also sometimes becomes helpful. But you should not stop the antihypertensive drugs abruptly. You have to take the antihypertensive agent that is suitable for you. So, consult with your treating doctor.
2.     If you have any history of allergy, in the recent past, you can do an allergy detection test. Which will show you, the agent which is allergic for you.
3.     Do not get depressed. You have to continue the current anti allergic medications you are taking.

Hope this information suffices. Let me know, if you have any more question.

Regards.